This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Kermack W O, McKendrick A G. A contribution to the mathematical theory of epidemics. Proc R Soc A-Math Phys Eng Sci, 1927, 115: 700–721
Hethcote H W. The mathematics of infectious diseases. SIAM Rev, 2000, 42: 599–653
Ma J, Earn D J D. Generality of the final size formula for an epidemic of a newly invading infectious disease. Bull Math Biol, 2006, 68: 679–702
Pellis L, Ball F, Bansal S, et al. Eight challenges for network epidemic models. Epidemics, 2015, 10: 58–62
Moreno Y, Pastor-Satorras R, Vespignani A. Epidemic outbreaks in complex heterogeneous networks. Eur Phys J B, 2002, 26: 521–529
Bai T, Li S Y, Zou Y. Minimum input selection of reconfigurable architecture systems for structural controllability. Sci China Inf Sci, 2019, 62: 019201
Newman M E J. Spread of epidemic disease on networks. Phys Rev E, 2002, 66: 016128
This work was supported by National Natural Science Foundation of China (Grant Nos. 11801532, 61833005, 11747142), China Postdoctoral Science Foundation (Grant Nos. 2019T120372, 2018M630490), and Hubei Provincial Natural Science Foundation of China (Grant No. 2018CFB260).
About this article
Cite this article
Wang, Y., Cao, J. Final size of network epidemic models: properties and connections. Sci. China Inf. Sci. 64, 179201 (2021). https://doi.org/10.1007/s11432-019-2656-2